# SDR UALA2009070201899

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 70,517 hours, 11,438 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 AND R4 AND LEFT OVERWING SLIDE EMERGENCY LIGHTS INOPERATIVE.  DOOR L1 REPLACED BATTERY AND CHECKS GOOD.  DOOR R4 CHECKS NORMAL.
